# SDR AALA201803099008

- Difficulty date: February 20, 2018
- Submitted: March 9, 2018
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 380
- Aircraft time: 77,032 hours, 10,896 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Structure
- Condition: Contaminated
- Location: Rt Elevator
- Part time: 77,032 hours, 10,896 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAPPED WATER INDICATION ON RIGHT ELEVATOR HONEYCOMB CORE STRUCTURE LOWER PANEL AT RIB 4, 4 INCHES FROM TRAILING EDGE ON RIGHT HORIZONTAL STABILIZER.  REPAIRED THE RIGHT ELEVATOR HONEY COMB STRUCTURE IAW EA 277207 AND SRM 55-21-11-300-016.
